# SDR MALA976102

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2720 · Rudder Control System
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Rudder Control
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, RUDDER PRESSURE, RUDDER FULL PRESSURE AND NR 2 RUDDER HYD PRESSURE LIGHT ILLUMINATED.  MAINTENANCE REPLACED NR 2 HYD PUMP.  OPS CHECKS GOOD.
